RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 1, Pages 151–155 (Mi tvp2687)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

О регулярности условных вероятностей для случайных процессов

N. V. Krylov

Moscow

Abstract: Let ($\Omega$, $\mathscr N$, $\mathbf P$) be a probability space, where $\Omega$ is the set of all right-continuous functions with left-hand side limits or the set of all continuous functions with values in a semicompact. For any $\sigma$-field $\mathscr H\subset\mathscr N$, the existence and uniqueness of a regular conditional probability distribution of $\mathbf P$ given $\mathscr H$ is proved.

Full text: PDF file (315 kB)

English version:
Theory of Probability and its Applications, 1973, 18:1, 150–153

Bibliographic databases:

Received: 19.10.1971

Citation: N. V. Krylov, “О регулярности условных вероятностей для случайных процессов”, Teor. Veroyatnost. i Primenen., 18:1 (1973), 151–155; Theory Probab. Appl., 18:1 (1973), 150–153

Citation in format AMSBIB
\Bibitem{Kry73}
\by N.~V.~Krylov
\paper О~регулярности условных вероятностей для случайных процессов
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 1
\pages 151--155
\mathnet{http://mi.mathnet.ru/tvp2687}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=341583}
\zmath{https://zbmath.org/?q=an:0284.60003}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 1
\pages 150--153
\crossref{https://doi.org/10.1137/1118011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2687
  • http://mi.mathnet.ru/eng/tvp/v18/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Krylov, “On the selection of a Markov process from a system of processes and the construction of quasi-diffusion processes”, Math. USSR-Izv., 7:3 (1973), 691–709  mathnet  crossref  mathscinet  zmath
    2. A. Yu. Veretennikov, M. L. Kleptsyna, “On Continuous Time Ergodic Filters with Wrong Initial Data”, Theory Probab. Appl., 53:2 (2009), 269–300  mathnet  crossref  crossref  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:124
    Full text:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020